Open Access
July, 1992 Binomial Mixtures and Finite Exchangeability
G. R. Wood
Ann. Probab. 20(3): 1167-1173 (July, 1992). DOI: 10.1214/aop/1176989684


We answer two questions: "What is the probability that a randomly chosen distribution function on $\{0,1,\ldots, n\}$ is a mixture of binomial distributions?" and "What is the probability that an $n$-exchangeable sequence is the initial segment of an infinite exchangeable sequence?" Curiously, the answers are the same.


Download Citation

G. R. Wood. "Binomial Mixtures and Finite Exchangeability." Ann. Probab. 20 (3) 1167 - 1173, July, 1992.


Published: July, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0759.60010
MathSciNet: MR1175255
Digital Object Identifier: 10.1214/aop/1176989684

Primary: 60E05
Secondary: 60D05 , 60G09

Keywords: binomial , de Finetti , finite exchangeability , infinite exchangeability , mixture , moment curve , simplex , Volume

Rights: Copyright © 1992 Institute of Mathematical Statistics

Vol.20 • No. 3 • July, 1992
Back to Top